# SDR SWAA2021061673418

- Difficulty date: May 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Rbl30
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD WET AREA BETWEEN STA 312 TO 328 RBL 30 INTERCOSTAL HOLE HAS CRACK ; / IAW B737-7 SRM;INSPECTED INTERCOSTAL INSTALLATION;INSTALLED NEW INTERCOSTAL FWD AREA BETWEEN STA 312 TO328 IN REFB737-700 SRM 51-40-02-0G-0 DOCUMENT 141A5400;LOCATED AND DRILLED NEW INTERCOSTAL;TREATED AND PRIME HOLES IN RED B 737-700 SRM 51-40-05-0G-0 AND SRM 51-20-01-0G-0;OK TO INSTALL INTERCOSTAL;REMOVED & REPLACED INTERCOSTAL BETWEEN STA.312 TO STA.328; RBL30; REF. B737-7 SRM 51-40-05-0G-0; 51-40-02-0G-0; 51-20-01-0G-0; AND DRAWING 141A5400;REMOVED INTERCOSTAL AT FWD AREA BETWEEN STA 312 TO 328 RBL 30 IN REF 51-40-02-0G-0;VERIFIED REMOVAL AND INSPECTED AREA NO DAMAGES;VERIFIED LOCATED HOLES;VERIFIED TREATED AND PRIMED HOLES
